# SDR AALA970797

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 403
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR STRUCTURE AT STATION 403 RBL 60 HAD CORROSION BLENDED BEYOND SRM LIMITS E58 NR 1692360.  REPAIRED PER MRB NR 757-1142.  (M)
